# SDR DALA2019010300037

- Difficulty date: January 2, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N902DN
- Make and model: Boeing 737990ER
- Aircraft serial: 62780
- Aircraft time: 1,333 hours, 524 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3902 DURING PREFLIGHT WE HAD AN AFT CARGO DETECTOR FAULT . CORRECTIVE ACTION: C/W OPS CHECK OF CARGO DETECTOR SYSTEM. NO FAULTS COULD NOT DUPLICATE AT THIS TIME. OK FOR SERVICE (5253816).
